Hyperpigmentation of hard palate induced by chloroquine therapy
NAGIOS: RODERIC FUNCIONANDO

Hyperpigmentation of hard palate induced by chloroquine therapy

DSpace Repository

Hyperpigmentation of hard palate induced by chloroquine therapy

Show simple item record

dc.contributor.author Andrade, Bruno Augusto Benevenuto de es
dc.contributor.author Padron Alvarado, Nelson Alejandro es
dc.contributor.author Muñoz-Campos, Edgar-Manuel es
dc.contributor.author Morais, Thayná-Melo-de Lima es
dc.contributor.author Martinez-Pedraza, Ricardo es
dc.date.accessioned 2018-02-28T11:30:45Z
dc.date.available 2018-02-28T11:30:45Z
dc.date.issued 2017 es
dc.identifier.uri http://hdl.handle.net/10550/65097
dc.description.abstract The antimalarials are one of the most commonly prescribed drugs for conditions such as lupus erythematosus and rheumatoid arthritis, and the side effects, though infrequent, are well known. The antimalarial agent chloroquine diphosphate usually causes pigmentary changes in the oral mucosa characterized by a bluish-grey to black discolorations mainly in the hard palate. Considering only the hard palate hyperpigmentation caused by chloroquine, to the best of our knowledge, only 13 cases have been reported in the English language literature. We described an additional case of palate hyperpigmentation related to the chronic use of chloroquine diphosphate in a 60-year-old Mexican woman. Although the diagnosis is usually made based on medication history and clinical presentation, a biopsy specimen may be helpful to confirm the diagnosis. Clinicians must be aware of these drugs and their adverse effects in order to make the correct diagnosis and decide on the optimal treatment for the condition. es
dc.source Andrade, Bruno Augusto Benevenuto de ; Padron Alvarado, Nelson Alejandro ; Muñoz-Campos, Edgar-Manuel ; Morais, Thayná-Melo-de Lima ; Martinez-Pedraza, Ricardo. Hyperpigmentation of hard palate induced by chloroquine therapy. En: Journal of Clinical and Experimental Dentistry, 9 12 2017: 1487-1491 es
dc.title Hyperpigmentation of hard palate induced by chloroquine therapy es
dc.type info:eu-repo/semantics/article en
dc.type info:eu-repo/semantics/publishedVersion en
dc.subject.unesco UNESCO::CIENCIAS MÉDICAS es
dc.identifier.doi 10.4317/jced.54387 es

View       (1.724Mb)

This item appears in the following Collection(s)

Show simple item record

Search DSpace

Advanced Search

Browse

Statistics